How long does Iron Supplement nausea last?

I take iron supplements and I find that I’m nauseous quite a lot. My question is that after taking the supplement, how long should nausea last? Its possible its my birth control, but even on my off week I find I’m nauseous. I take the pills at night, but I get nauseous during the day too. Could it be the pills? Thanks.

Powered by Yahoo! Answers

Similar Posts

One Comment

  1. I needed iron supplementation after severe anemia and multiple transfusions. The pill supplements were making me constipated and nauseous as well and I found the absorption rate wasn’t all that great to top it off. I found a wonderful liquid iron supplement that was easy for me to tolerate and got my RBC levels back up great! Check your local health food stores or order it direct from the links below, hope this helps :]

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.